# SDR DALA2022072905225

- Difficulty date: July 26, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N321DH
- Make and model: Airbus A321-211
- Aircraft serial: 7592
- Aircraft time: 15,210 hours, 7,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 43 R DAMAGED FROM FRAME 28-29. REF LOG PAGE 8074668. REMOVED STR 43R FR 28 - 29 (491375) MATCH DRILLED "NEW" AIRBUS OE STRINGER 43R AND APPLIED TOPCOAT TO EXPOSED METAL (471692). OK TO INSTALL STR 43R (QC 1440). INSTALLED STRINGER SECTION PER A321 SRM 51-72-11-911-001. (LP# 2336648)
